Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 9 October 2013

EXISTENCE OF SOLUTIONS FOR A CLASS OF VARIATIONAL INEQUALITIES

Taallah Frekh1

Journal of Mathematics and Statistics, Volume 9, Issue 4, pp. 305–309 · doi.org/10.3844/jmssp.2013.305.309

6,497 accesses4,074 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study we considered a deformed elastic solid with a unilateral contact of a rigid body. We studied the existence, uniqueness and continuity of the deformation of this solid with respect to the data. We proved the existence of solutions for a class of variational inequalities.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2013 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Frekh, T. (2013). EXISTENCE OF SOLUTIONS FOR A CLASS OF VARIATIONAL INEQUALITIES. Journal of Mathematics and Statistics, 9(4), 305–309. https://doi.org/10.3844/jmssp.2013.305.309

Licence
© Science Publications
Issue
Volume 9, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
EXISTENCE OF SOLUTIONS FOR A CLASS OF VARIATIONAL INEQUALITIESJournal of Mathematics and Statistics · Volume 9, Issue 4 · pp. 305–309 · © Science PublicationsDownload